I have been off it for a week, and still have the cough!!
This question has also been asked and answered here:
Alternatives to Lisinopril? The cough & headaches are driving me insane!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 17 Dec 2009
... Can it take so long to develop?
1 answer • 17 Mar 2010
Just prescribed this on monday , been extremely ill with flu like symptoms. Should I stop taking this?
1 answer • 21 Oct 2011
I started Lisinopril about a month ago for high blood pressure, and have developed a dry cough I can hardly sleep at night and I'm driving my ...
3 answers • 28 May 2013
Hydrochlorothiazide/Lisinopril - HOW LONG DOES IT TAKE TO STOP FEELING SO BAD FROM TAKING LISINOPRIL
... I have the rash in my chest, and the tiredness, and cough and shortenness of breath
1 answer • 21 Jul 2013